# SDR UPS04M41840

- Difficulty date: January 19, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CABIN - CORROSION ON SEAT TRACK AT STA 775-899 X=-75.0.  CORROSION REMOVED ON SEAT TRACK AT STA 775-815 MAT REMOVED 0.007 INCH, ORIGINAL THK 0.112 INCH FOUND WITHIN LIMIT PER SRM 53-70-00 VOL I REV 34.  NEW SEAT TRACK AND SPLICE INSTALLED AT STA 815-909 X=-75.0 AS PER SRM 53-70-00 FIG 1 VOL I REV 34.
